Vol. 13, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 10, 2237–2514
Issue 9, 2033–2235
Issue 8, 1823–2032
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Other MSP Journals
Extended eigenvarieties for overconvergent cohomology

Christian Johansson and James Newton

Vol. 13 (2019), No. 1, 93–158
DOI: 10.2140/ant.2019.13.93

Recently, Andreatta, Iovita and Pilloni constructed spaces of overconvergent modular forms in characteristic p, together with a natural extension of the Coleman–Mazur eigencurve over a compactified (adic) weight space. Similar ideas have also been used by Liu, Wan and Xiao to study the boundary of the eigencurve. This all goes back to an idea of Coleman.

In this article, we construct natural extensions of eigenvarieties for arbitrary reductive groups G over a number field which are split at all places above p. If G is GL2, then we obtain a new construction of the extended eigencurve of Andreatta–Iovita–Pilloni. If G is an inner form of GL2 associated to a definite quaternion algebra, our work gives a new perspective on some of the results of Liu–Wan–Xiao.

We build our extended eigenvarieties following Hansen’s construction using overconvergent cohomology. One key ingredient is a definition of locally analytic distribution modules which permits coefficients of characteristic p (and mixed characteristic). When G is GLn over a totally real or CM number field, we also construct a family of Galois representations over the reduced extended eigenvariety.

$p$-adic automorphic forms, $p$-adic modular forms, eigenvarieties, Galois representations
Mathematical Subject Classification 2010
Primary: 11F33
Secondary: 11F80
Received: 15 June 2017
Revised: 28 June 2018
Accepted: 25 September 2018
Published: 13 February 2019
Christian Johansson
Department of Mathematical Sciences
Chalmers University of Technology and the University of Gothenburg
James Newton
Department of Mathematics
King’s College London
United Kingdom